MAUDE Adverse Event Report: Medos International SARL ORBIT GALAXY; Neurovascular Embolization Device

Medos International SARL ORBIT GALAXY; Neurovascular Embolization Device
Catalog Number 640CF0815
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 8mm x 30cm complex frame ((b)(4)) was impeded in the introducer sheath and could not be inserted into the associated microcatheter.The physician found that the proximal end of the introducer broke into two pieces; the physician then switched to a second coil to pack the aneurysm and successfully detached.A third coil, 8mm x 15cm orbit galaxy complex fill ((b)(4)) was used to pack the aneurysm, and it was found that the third coil was unable to be detached.The physician retracted the coil and replaced it with a fourth coil to complete the procedure using the original microcatheter.The procedure was prolonged by about 10 minutes.There was no report of any negative patient impact.On 24-jul-2026, additional information was received.Per the information, the procedure was targeting the internal carotid artery.The third coil was still attached to the delivery system when it was removed.The syringe was filled with saline from a dedicated source.Before attempting to deploy the third coil, the syringe had previously exceeded the green zone/position 3.With the attempt to deploy the third coil, the syringe was syringe taken to red alternative detachment zone beyond the green zone after it did not detach in the green zone.The syringe did pressurize as intended when syringe taken to the red alternative detachment zone beyond the green zone after it did not detach in the green zone.Nothing else was done in attempt to detach the third coil.The information indicated that regarding the first coil, it was difficult to deliver.There was no interruption of blood flow due to the reported issue.The fourth coil was another 8mm x 15cm orbit galaxy complex fill ((b)(4)).The information confirmed there was no negative impact on the patient and the physician did not consider the reported 10-minute procedure extension to be clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device is not available to be returned for analysis.Review of manufacturing documentation associated with this lot (31667040) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ORBIT GALAXY
Common Device Name
Neurovascular Embolization Device
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus Inc. (Juarez)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50100851
Report Number3008114965-2026-00986
Device Sequence Number21333063
Product Code KRD
UDI-Device Identifier10886704030379
UDI-Public(01)10886704030379(17)270430(10)31667040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CF0815
Device Lot Number31667040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown